# SDR MWEA00683

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 991007828
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - GALLEY FLOORBOARD BRACE 18 INCHES INBOARD OF GALLEY DOOR HAS LIGHT CORROSION AROUND ALL THE FASTENER HOLES, BS 180-200.  REMOVED AND REPLACED FLOORBOARD BRACE.  (M)
